# SDR CALA2025111411204

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 64,028 hours, 23,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GIRT BAR IS EXTREMELY HARD TO DISARM, TOOK TWO PEOPLE.   CHECKED AND FOUND GIRT BAR DIFFICULT TO REMOVE FROM RETAINING CLIPS DUE TO BUILD UP OF GRIME. CLEANED THE GIRT BAR FLOOR BRACKETS,  FOUND CLEAN AND OK. GIRT BAR OPERATES NORMAL IAW AMM 25-66-02-400-801.
